06-09-2005, 04:02 PM #1Banned
- Join Date
- Jun 2005
Personal experience death and serious side effects
Just wondering if anyone knows or has heard of anyone who has died from the use of steriods or has had any other serious side effects besides hypertrophy of their muscles. If you know anyone please explain to me what happened Ex. Enalarged heart, liver cancer, kidney failure......Also if you know any way to prevent these things from happening, for sure!!! You see, I hear all this stuff that can happen and I was just wondering if anyone has had any direct experience with these issues and how often it happens. I am starting my second cycle and just concerened about future serious side effects...
ps.. I do take milk thistle, nova, clomid, vitamins, and sufficient time between cycles...I only take DECA AND TEST...
Last edited by bigguns300zx2913; 06-09-2005 at 04:05 PM.
06-09-2005, 04:07 PM #2
Yo BG, you ever on outlaw or used to be?
06-09-2005, 05:19 PM #3
typically your body tells you if something is wrong. just get frequent checkups and youll be straight
06-09-2005, 06:42 PM #4Originally Posted by bigguns300zx2913
The only way to prevent serious side effects from taking steroids "for sure" is...uh, to NOT take them.
But seriously if you want to really minimize sides and run them safe I think the first thing you need to consider is minimizing the dose. For example, do you really need 1.5 grams/week of four different compounds in a cutting cycle when you're only carrying 10 lbs of extra muscle? For a second cycle wouldn't 500 mg/week work just fine for bulking? The higher you push the dosage the more chance you'll have for nasty sides, like death. So first and foremost I would keep the dose at sane levels, run smart ancillaries, and only go to higher doses when you've really weighed out the risks involved and your body really needs it for growth or maintenance during cutting. MHO
06-09-2005, 07:39 PM #5
06-09-2005, 08:01 PM #6
Steroids are no joke! they can and have killed many people. testicular cancer, heart problems, kidney and liver damage, while not "common", it's all a roll of the dice.
All you can do is take all of the precautions and then hope your numbers not next.
06-09-2005, 08:11 PM #7Associate Member
- Join Date
- Aug 2004
My only problem were seroius mood swings, acne and out grew ALL my cloths.
06-10-2005, 03:22 PM #8
yeah, herd of a few cases, al related to the heart, (enlargement of the heart leading to cardiac arest mostly)
06-10-2005, 03:48 PM #9Member
- Join Date
- May 2005
doesnt that enlarged heart apply to people that have use steriods more often. but that shouldnt be the case with someone that does it maybe once a year or every 2 years?? i think that you should be safe to do steriods if u take the proper dosage and not do it too often.... and regular checkups can help alot.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)